# SDR SWAA2024112160992

- Difficulty date: November 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 60,037 hours, 36,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EXTERIOR EMERGENCY EXIT LIGHT INOP<[01] REPLACED POWER SUPPLY IAW AMM 33-51-06. OPS CHECK GOOD.
